# SDR MASA200500071

- Difficulty date: January 30, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 13,247 hours, 9,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS ON RON AND SCHEDULED FOR A ROUTINE CHECK INSPECTION.  DURING THE WALKAROUND IT WAS DISCOVERED THE RT OVERWING MID EXTERIOR EMERGENCY LIGHT NOT ILLUMINATING.  MAINTENANCE REPLACED THE LIGHT BULB, OPERATIONAL CHECK GOOD.
